# SDR 9512969163

- Difficulty date: August 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8906E
- Make and model: Doug DC-9-14
- Aircraft serial: 45747
- System (JASC): 5220 · Emergency Exits
- Part: Door Flange
- Condition: Cracked
- Location: Lt Emer Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND LEFT OVERWING EMERGENCY EXIT DOOR CRACKED AT AFT LOCKING PIN FLANGE.  REPAIRED CRACK PER SRM 52-05 FIG 51 VIEW H.  PERMANENT REPAIR WILL BE ACCOMPLISHED AT NEXT PERIODIC CHECK.
